acne and remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

zinov
Regular Member


Date Joined Dec 2005
Total Posts : 72
   Posted 5/30/2009 1:20 PM (GMT -6)   
hi
since I started remicade I have acne on my face
i think its from the remicade but I am not sure
can it be from the remicade??
24 years old
pentasa 4 gram a day
now on remicade after the fifth infusion
five years active uc


notsosicklygirl
Forum Moderator


Date Joined Dec 2008
Total Posts : 16709
   Posted 5/31/2009 7:47 AM (GMT -6)   
Sorry, I can't answer your questions but someone here should be able to if they have any info. I have horrible acne in general and I've never taken remicade. It gets really frustrating when you're an adult with such horrible skin issues. I absolutely hate when people tell me to try various products or treatments. I am an adult, don't they realize I have tried everything? I've gone to multiple doctors, none could offer any kind of topical treatment. The only thing that has helped me are hormonal birth control pills.
Diagnosed with mild proctitis in March 2007: Treated with Canasa (as needed)
December 08: Began treating with Asacol 400mg (9/day) + Canasa 2x/day - Anemic
May 09: Off Canasa, taking Asacol (9/day)
Back on Canasa every other night + Asacol (9/day) + Probiotics + Iron
Reducing to 6 Asacol/day + Canasa at night + Probiotics + Iron - So far so good!!!
 


zinov
Regular Member


Date Joined Dec 2005
Total Posts : 72
   Posted 5/31/2009 11:52 AM (GMT -6)   
I know this is not normal because i have them only at my forehead
before this I had smooth smooth
I want to start humira only because of this
I hope that humira dosent cause skin problem
25 years old
pentasa 4 gram a day
now on remicade after the fifth infusion
five years active uc


notsosicklygirl
Forum Moderator


Date Joined Dec 2008
Total Posts : 16709
   Posted 5/31/2009 8:07 PM (GMT -6)   
I wouldnt switch from Remicade over acne if I could help it - there is no guarantee that Humira will help your UC and not cause acne. I do understand your frustration and desire to switch though. I would try to get to the root of the problem. I don't see why Remicade would throw your hormones off if that is what it is doing. Did you have acne problems before Remicade? Are they large cysitc zits? I get those from my hormones. I Hope you can find another solution but maybe there is none, like I said, my only solution is birth control pills. It makes me wonder if my hormones are way off center and maybe it plays a part in my UC. Have you seen dermatoligists? There are a lot of good treatments out there for acne that is not hormonal. Mine happens to be hormonal and untreatable with topical treatments but maybe yours could be helped.
Diagnosed with mild proctitis in March 2007: Treated with Canasa (as needed)
December 08: Began treating with Asacol 400mg (9/day) + Canasa 2x/day - Anemic
May 09: Off Canasa, taking Asacol (9/day)
Back on Canasa every other night + Asacol (9/day) + Probiotics + Iron
Reducing to 6 Asacol/day + Canasa at night + Probiotics + Iron - So far so good!!!
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 9:27 AM (GMT -6)
There are a total of 3,004,256 posts in 329,126 threads.
View Active Threads


Who's Online
This forum has 161733 registered members. Please welcome our newest member, For My Hunny.
200 Guest(s), 9 Registered Member(s) are currently online.  Details
alephnull, Kirky98, PeterDisAbelard., MG0351, birthdaysuit, BillyBob@388, ladybugdreams, lymearita, iPoop